# SDR SWAA2014070929824

- Difficulty date: June 25, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 62,250 hours, 50,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6935359
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ANGLE CLIP ATTACHED TO INTERCOSTAL CRACKED AT BS 947.5, STRINGER 24L.  R & R CLIP IAW SRM & DWG.
